Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms that moved across central Wisconsin during the afternoon and evening hours produced nickel size hail in Wisconsin Rapids (Wood Co.), and penny size hail in Plover (Portage Co.).
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before the first event at Jun 8, 11:33 AM CST, 2 hours 7 minutes earlier.
Area forecast discussion, Jun 8, 11:33 AM CST, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1233 PM CDT MON JUN 8 2015
UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE
.SHORT TERM...TODAY...TONIGHT...AND TUESDAY
ISSUED AT 304 AM CDT MON JUN 8 2015
ACTIVE PATTERN FOR THE START OF THE NEW WORK WEEK.
RADAR CONTINUES TO SHOW ISOLATED SHOWERS TRACKING OVER THE
FORECAST AREA EARLY THIS MORNING. ISOLATED STORMS WERE NOTED LATE
EVENING OVER FAR NORTHEAST WISCONSIN BUT HAVE DIMINISHED TO ISOLD
SHOWERS WHILE PUSHING TOWARD DOOR COUNTY. ADDITIONAL ISOLATED
STORMS EXTENDED FROM EAST CENTRAL WISCONSIN TO WESTERN CENTRAL
WISCONSIN. THE SHOWERS AND STORMS WERE ASSOCIATED WITH THE COOL
UPPER TROUGH DIGGING INTO THE REGION AND WITH SURFACE DEWPOINTS
STILL IN THE MID TO UPPER 50S AND TOTAL TOTALS INCREASING TO THE
LOWER 50S BY MORNING. WEAK 850 WAA AHEAD OF A SUBTLE MID LEVEL
TROUGH PASSING OVER EARLY THIS MORNING WILL TEND TO KEEP THE ISOLD
SHOWERS AND STORMS AROUND...ESPECIALLY OVER CENTRAL AND EAST
CENTRAL WI. WHAT BREAK IN PCPN DOES OCCUR THIS MORNING WILL LIKELY
BE BRIEF AS THE COOL AND SLIGHTLY DEEPENING UPPER TROUGH DROPS
IN. SURFACE HEATING AND SUFFICIENT MOISTURE WITH PWATS OF 1.10
INCHES AND SURFACE DEWPOINTS IN THE 55 TO 60 RANGE WILL LIKELY
PRODUCE NUMEROUS SHOWERS AND SCT THUNDERSTORMS TODAY. THE
CONVECTION WILL LINGER INTO THIS EVENING UNTIL LOSS OF HEATING AND
THE TROUGH SLIPS TO THE EAST. SB AND MU CAPES CLIMB TO AT LEAST
1000 J/KG THIS AFTERNOON FOR MARGINAL RISK OF SEVERE STORMS. HAIL
A PRIMARY ISSUE WITH THE WBZ FALLING TO AROUND 8000 FEET THIS
AFTERNOON. HEAVIER SHOWERS MAY PRODUCE GUSTY WINDS.
UPPER RIDGE AND SURFACE HIGH PRESSURE RIDGE BUILDING INTO THE
AREA TONIGHT INTO TUESDAY WILL BRING A PERIOD OF QUIET WEATHER.
ACTIVE PATTERN PICKS UP AGAIN LATER TUESDAY AS A STRONG WAA
PATTERN DEVELOPS AHEAD OF A NORTHERN PLAINS/CANADIAN UPPER LEVEL
TROUGH. THE 850 TROUGH AXIS IS PROGGED TO REACH EASTERN MINNESOTA
LATE IN THE DAY. SHEAR WILL BE ON THE INCREASE AS SOUTHWEST 850
WINDS INTERACT WITH THE INCREASING MID TO UPPER NORTHWEST FLOW
ALOFT. SPC HAS PLACED MUCH OF NORTHERN AND PARTS OF CENTRAL
WISCONSIN IN A DAY 2 SLIGHT RISK FOR SEVERE STORMS...AND LIKELY
THE START WILL BE LATE IN THE DAY.
.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY
ISSUED AT 304 AM CDT MON JUN 8 2015
THE LATEST MODEL GUIDANCE CONTINUES TO ADVERTISE A COLD FRONT MOVING
ACROSS THE REGION TUESDAY NIGHT...AND THE ECMWF IS SLIGHTLY SLOWER
THAN MOST SOLUTIONS. WILL PUT MORE WEIGHT ON THE OTHER GUIDANCE.
ANY AGREEMENT AMONGST THE MODELS BREAKS DOWN FOR THE NEXT SYSTEM ON
THURSDAY NIGHT INTO FRIDAY. THE GFS IS STRONGER AND QUICKER WITH
THE SURFACE LOW THAN THE ECMWF...AND PREFER THE LATTER SOLUTION.
TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...A SHORTWAVE TROUGH WILL MOVE
ACROSS ONTARIO AND LAKE SUPERIOR WHILE PUSHING A COLD FRONT ACROSS
NORTHERN WISCONSIN ON TUESDAY NIGHT. THOUGH AFTERNOON INSTABILITY
WILL LIKELY LEAD TO THE GREATEST COVERAGE OF THUNDERSTORMS OVER
NORTHERN MINNESOTA AT THE START OF THE EVENING...ELEVATED MOISTURE
TRANSPORT COMBINED WITH MODEST CAPE SHOULD CREATE SOME STORMS OVER
NORTHERN WISCONSIN AT THE START OF THE PERIOD. THEN THE STORMS OVER
NORTHERN MINNESOTA SHOULD ARRIVE BY LATE EVENING OVER N-C WISCONSIN.
INSTABILITY WILL BE DIMINISHING RATHER QUICKLY...BUT WIND FIELDS ARE
DECENT ALOFT SO A SLIGHT CHANCES LOOKS REASONABLE. THE STORMS WILL
ALSO HAVE PLENTIFUL MOISTURE TO WORK WITH SINCE PWATS WILL BE
UPWARDS OF 1.5 INCHES. THE MODELS PROJECT SOME STORMS WILL LIKELY
SURVIVE INTO EAST-CENTRAL WI LATE TUESDAY NIGHT...BUT THEN DEPART BY
THE START OF WEDNESDAY MORNING...SO WILL TAKE OUT PRECIP CHANCES.
LESS HUMID CONDITIONS THEN MOVE IN BEHIND THE FRONT FOR WEDNESDAY
AND WEDNESDAY NIGHT. NO SIGNIFICANT CHANGES TO TEMPS DURING THIS
TIME.
REST OF THE FORECAST...THE FRONT WILL RETURN NORTHWARD ON THURSDAY
AND THURSDAY NIGHT TO BRING BACK THUNDERSTORM CHANCES TO THE
FORECAST. LOW PRESSURE WILL THEN TRACK ACROSS THE REGION ON FRIDAY
WHEN MODELS SHOW A POSSIBLE MCS. HEAVY RAINFALL WOULD BE A
SIGNIFICANT THREAT IF THIS WERE TO OCCUR...BUT TOO UNCERTAIN TO
DETERMINE SEVERE WEATHER CHANCES. CONDITIONS DRY OUT FOR FRIDAY
NIGHT INTO SATURDAY...THEN A CHANCE OF RAIN RETURNS FOR THE END OF
THE WEEKEND.
&&
.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1233 PM CDT MON JUN 8 2015
SHWRS AND TSTMS HAVE BLOSSOMED AS EXPECTED ACROSS NRN WI WITH A
SE MOVEMENT. THE ACTIVITY IS DUE TO A COOL POOL ALOFT AND DAYTIME
HEATING. SOME OF THE STORMS MAY PRODUCE SMALL HAIL AND BRIEF GUSTY
WINDS WITH CIGS/VSBY DROPPING INTO THE MVFR RANGE IN AND NEAR ANY
TSTMS. EXPECT THE PCPN TO LINGER INTO EARLY EVENING BEFORE
DISSIPATING AROUND SUNSET. VFR CONDITIONS TO RETURN FOR THE BULK
OF THE NGT...ALTHO SOME PATCHY LATE NGT FOG MAY REDUCE VSBYS BACK
TO MVFR. TUE TO START OFF QUIET...HOWEVER ANOTHER ROUND OF SHWRS
AND TSTMS ARE EXPECTED TUE AFTERNOON INTO TUE NGT AS A CDFNT
APPROACHES/SWEEPS THRU THE REGION. CIGS/VSBYS COULD ONCE AGAIN BE
LIMITED TO MVFR CONDITIONS NEAR ANY TSTMS.
&&
.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM.....TDH
LONG TERM......MPC
AVIATION.......AK
Hazardous weather outlook, Jun 8, 3:30 AM CST, 10 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
430 AM CDT MON JUN 8 2015
WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-091100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
430 AM CDT MON JUN 8 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.
.DAY ONE...TODAY AND TONIGHT
ISOLATED THUNDERSTORMS THIS MORNING ARE EXPECTED TO BECOME
SCATTERED TO NUMEROUS THIS AFTERNOON BEFORE GRADUALLY DIMINISHING
THIS EVENING. SOME OF THESE STORMS COULD PRODUCE GUSTY WINDS AND
HAIL.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
ANOTHER ROUND OF THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON
OVER NORTH CENTRAL WISCONSIN BEFORE SPREADING INTO CENTRAL CENTRAL AND
NORTHEAST WISCONSIN TUESDAY NIGHT. LARGE HAIL AND DAMAGING WINDS
WILL BE THE PRIMARY THREATS FROM THESE STORMS.
THUNDERSTORMS ARE ALSO POSSIBLE AT TIMES THURSDAY THROUGH FRIDAY. IT
IS TOO EARLY TO DETERMINE WHETHER ANY OF THESE STORMS WILL BE
SEVERE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED TO BE NEEDED TODAY OR
TONIGHT.
LMZ521-522-541>543-091100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
430 AM CDT MON JUN 8 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.
.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS WILL POSE A HAZARD TO BOATERS AT TIMES
THROUGH THIS EVENING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THUNDERSTORMS COULD ALSO POSE A HAZARD TO BOATERS AT TIMES ON
TUESDAY NIGHT...AND AGAIN DURING THE LATTER PART OF THE WORK
WEEK.
TDH/MPC
In the hours before
Local storm report, Jun 8, 12:35 PM CST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
135 PM CDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0131 PM HAIL BELLEVUE 44.43N 87.91W
06/08/2015 E0.25 INCH BROWN WI NWS EMPLOYEE
&&
BERSCHSpecial weather statement, Jun 8, 1:26 PM CST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
226 PM CDT MON JUN 8 2015
WIZ022-082030-
DOOR WI-
226 PM CDT MON JUN 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR DOOR COUNTY UNTIL 330 PM CDT...
AT 223 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES EAST OF MARINETTE...MOVING SOUTHEAST AT 30 MPH. OTHER
THUNDERSTORMS WERE MOVING ACROSS THE SOUTHERN PART OF THE COUNTY AS
WELL.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE... STURGEON
BAY...JACKSONPORT...EPHRAIM...EGG HARBOR...BRUSSELS... BAILEYS
HARBOR...SISTER BAY...FORESTVILLE...CLAY BANKS...CARNOT...
MAPLEWOOD...CARLSVILLE...KOLBERG...POTAWATOMI STATE PARK...FISH
CREEK...INSTITUTE...PENINSULA CENTER...VALMY...VIGNES AND NAMUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4515 8708 4509 8705 4507 8712 4497 8719
4487 8721 4480 8731 4468 8737 4468 8773
4485 8758 4483 8757 4489 8743 4481 8734
4491 8741 4508 8726 4515 8724 4516 8733
4515 8718 4519 8714 4519 8704 4514 8703
TIME...MOT...LOC 1925Z 304DEG 27KT 4511 8747
BERSCHLocal storm report, Jun 8, 1:33 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
233 PM CDT MON JUN 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 PM HAIL KAUKAUNA 44.28N 88.27W
06/08/2015 M0.25 INCH OUTAGAMIE WI TRAINED SPOTTER
&&
BERSCHHail, Portage
- When
- June 8, 1:40 PM CST
- Where
- Portage County, Plover
- Measured
- 0.75 in hail
- Reported by
- COOP Observer
- Coordinates
- 44.450, -89.530
Thunderstorms dropped penny size hail and produced a wind gust to 51 mph as they passed through the Plover area.
Hail, Wood
- When
- June 8, 7:58 PM CST
- Where
- Wood County, 1.7 mi NW of Wisconsin Rapids
- Measured
- 0.88 in hail
- Reported by
- Storm Chaser
- Coordinates
- 44.400, -89.840
Nickel size hail fell at Wisconsin Rapids as thunderstorms moved through the area.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Hail in Tennessee, June 8, 2015$58,000 · 1.75 in hail · 32 events
- Hail and Damaging Winds in Kentucky, June 8, 2015$185,000 · 1.25 in hail · 7 events
- Flash Flooding and Hail in Pennsylvania, June 8, 2015$39,000 · 1 in hail · 30 events
- Damaging Winds in Georgia, June 8, 2015$127,000 · 60 kt wind · 5 events
- Lightning Strike in Wisconsin, June 8, 2015$108,000 · 1 event
- Hail and Damaging Winds in Kentucky, June 8, 2015$50,000 · 1.5 in hail · 10 events
- Flood and Hail in Indiana, June 8, 2015$50,000 · 1.75 in hail · 9 events
- Damaging Winds in Ohio, June 8, 20152 injured · $20,000 · 56 kt wind · 7 events
- Damaging Winds in New York, June 8, 2015$47,000 · 50 kt wind · 4 events
- Hail and Damaging Winds in West Virginia, June 8, 2015$27,000 · 50 kt wind · 10 events
- Damaging Winds in Virginia, June 8, 2015$18,000 · 61 kt wind · 15 events
- Hail and Damaging Winds in Pennsylvania, June 8, 2015$25,000 · 56 kt wind · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 570898, 570899.